# SDR AALA20060189

- Difficulty date: March 25, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: CHA1061003B
- Condition: Inoperative
- Location: Slat/Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - AIRCRAFT HAND SLAT/FLAP JAM.  EXECUTED NO FLAPS LANDING.  LANDED JFK WITHOUT INCIDENT.  REPLACED LEFT HAND WING NUMBER 3 AND NUMBER 6 LEADING EDGE SLAT JACKSCREWS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
